# SDR AALA200801033

- Difficulty date: April 21, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 19,692 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERNAL EMERGENCY LIGHT AT FORWARD LEFT OVERWING INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT FORWARD LEFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
